# SDR SWIA200413576

- Difficulty date: July 13, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 2,189 hours, 1,962 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1104
- Condition: Malfunctioned
- Location: Motor
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 2 WILL NOT ENGAGE.  REMOVED AND REPLACED MCU AND HSTA.  OPERATIONAL CHECK GOOD IAW CRJ MM CH 27-41-01.  HSTA P/N: 9386-3, S/N OFF: 1080.
